Alert archive / Michigan / Tornado Warnings in 2019
Tornado Warning 11, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Sep 10, 2019, 8:52 PM EDT for Sanilac County, Michigan. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 8:52 PM EDT (00:52 UTC)
- Expired
- Sep 10, 2019, 9:33 PM EDT
- In force
- 41 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Sanilac County, MI
The radar
The Detroit radar (KDTX), 91 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 9:11 PM EDT | TSTM WND DMG | 5 S Sandusky, MI | REPORT OF DOWNED TREES AND POWERLINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1471 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 6.5
The text
As transmitted.
029
WFUS53 KDTX 110052
TORDTX
MIC151-110145-
/O.NEW.KDTX.TO.W.0011.190911T0052Z-190911T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
852 PM EDT Tue Sep 10 2019
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Central Sanilac County in southeastern Michigan...
* Until 945 PM EDT.
* At 852 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kingston, or near Marlette, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Marlette around 900 PM EDT.
Sandusky around 915 PM EDT.
Carsonville around 930 PM EDT.
Croswell and Applegate around 935 PM EDT.
Lexington and Port Sanilac around 940 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Decker, Watertown, McGregor, Forester, Snover, Juhl and Elmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4323 8250 4332 8312 4333 8312 4333 8310
4351 8311 4354 8254 4344 8251
TIME...MOT...LOC 0052Z 275DEG 32KT 4341 8312
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mann3 follow-up statements
897
WWUS53 KDTX 110108
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
908 PM EDT Tue Sep 10 2019
MIC151-110145-
/O.CON.KDTX.TO.W.0011.000000T0000Z-190911T0145Z/
Sanilac MI-
908 PM EDT Tue Sep 10 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR CENTRAL
SANILAC COUNTY...
At 908 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sandusky, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sandusky around 915 PM EDT.
Carsonville around 925 PM EDT.
Croswell and Applegate around 935 PM EDT.
Lexington around 940 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Decker, Watertown, McGregor, Forester, Snover, Juhl and Elmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4323 8250 4332 8312 4333 8312 4333 8310
4351 8311 4354 8254 4344 8251
TIME...MOT...LOC 0108Z 282DEG 33KT 4337 8292
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mann544
WWUS53 KDTX 110122
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
922 PM EDT Tue Sep 10 2019
MIC151-110145-
/O.CON.KDTX.TO.W.0011.000000T0000Z-190911T0145Z/
Sanilac MI-
922 PM EDT Tue Sep 10 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN SANILAC COUNTY...
At 922 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Applegate, or 7 miles southeast of Sandusky, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Croswell around 930 PM EDT.
Port Sanilac around 935 PM EDT.
Lexington around 940 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Watertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4323 8250 4330 8293 4346 8274 4343 8252
TIME...MOT...LOC 0122Z 280DEG 35KT 4335 8273
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mann139
WWUS53 KDTX 110133
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
933 PM EDT Tue Sep 10 2019
MIC151-110143-
/O.CAN.KDTX.TO.W.0011.000000T0000Z-190911T0145Z/
Sanilac MI-
933 PM EDT Tue Sep 10 2019
...THE TORNADO WARNING FOR SOUTHEASTERN SANILAC COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4323 8250 4330 8293 4346 8274 4343 8252
TIME...MOT...LOC 0132Z 275DEG 32KT 4334 8259
$$
MannWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Sep 10, 8:05 PM EDT, 47 minutes earlier.
Area forecast discussion, Sep 10, 8:05 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 805 PM EDT Tue Sep 10 2019 .AVIATION... The warm front moving into northern Lower Michigan and Lake Huron ushered in a warm and humid air mass across the region resulting in some late day instability. This presents thunderstorms as the primary aviation concern with VFR conditions in place otherwise through the evening. Thunderstorm trends are being monitored as conditions remain favorable for severe storm intensity during the evening before activity exits/dissipates shortly after midnight. After that, fog remains a concern overnight within the humid warm sector air mass hanging over SE Michigan. The MBS and FNT areas have the added factors of damp ground from earlier rainfall and any rainfall yet to come this evening followed by the best potential for clearing sky overnight. This supports a downward nudge in MBS and FNT visibility projections to entry level IFR around sunrise. Lingering mid and high clouds to the south make MVFR restriction most likely across the DTW corridor. Fog and/or low clouds that remain by mid Wednesday morning then follow a standard pace of improvement with daytime heating. A complicating factor in that process is the associated cold front dropping into southern Lower Michigan during late morning into Wednesday afternoon. A lot depends on the evolution of thunderstorms tonight across the Plains and Midwest which have the potential to track along the front into Lower Michigan Wednesday afternoon. For DTW... Thunderstorms continue to be monitored for additional development this evening with the latest trend favoring activity staying north of DTW for now. VFR conditions hold otherwise tonight through Wednesday morning with some MVFR fog possible around sunrise. DTW THRESHOLD PROBABILITIES... * Low for thunderstorms this evening. && .PREV DISCUSSION... Issued at 348 PM EDT Tue Sep 10 2019 DISCUSSION... 19Z analysis shows a warm front approaching Saginaw Bay based on the advance of dewpoints in the upper 60s under S/SW flow. Earlier, an expansive area of precip including a few thunderstorms overspread much of the I-69 corridor and northward, but a lull in activity should hold through the early evening hours. Additional showers with some strong to severe thunderstorms remains possible early tonight with the primary threats being marginally severe hail and damaging winds. A surface low now over south-central ON will continue to slowly work east, but much of the focus for storms tonight will be related to the positioning of the warm front in conjunction with a surface trough progression over a differential heating boundary. This area of enhanced forcing aligns with MLCAPE values poised to reach the 1250-1750 J/kg range overspread with H8-H5 lapse rates ranging from 6.0-6.5 C/km supporting a marginally severe hail threat. Storm motion will start off SW-NE and then become NW-SE with the latter round. PW values will be unseasonably high /1.75-2.00 in/ allowing for large volumes of water loading in the strongest updrafts that develop which is driving the wind threat, along with ample DCAPE from larger dewpoint depressions in the lower levels. Bulk 0-6 km shear values close to 40 knots with limited directional variance should generally yield a multicellular convective mode with possible cold pool organization and gusty outflow after dark. Severe threat returns Wednesday afternoon as another line of convection arrives with the passage of a cold front. HiRes guidance is not in great agreement with convective mode showing both quasi- supercellular structures and discontinuous linear convection as possibilities. Instability forecast looks similar to today with tall, skinny CAPE profiles, although mid level lapse rates are a bit weaker as is the case for bulk 0-6 km shear values. Any residual capping should erode early in the afternoon leading to sufficient mixing layer depth. A cold front stemming from the northern low displacement should sag south to about the MI/OH border very late Wednesday night with additional unsettled weather expected on Thursday as a series of shortwaves ripple through aloft prior to brief ridging midday Thursday. Strong upper level cyclonic flow pattern develops from quick cyclogensis after crossing the Rockies late Thursday night and will advance into the Great Lakes region by the end of the short-term period. Moderately sheared and modestly unstable airmass characterized by 0- 1 MLCAPE under 1000j/kg and bulk shear on the order of 35-40kts remains in place for Friday and will be supportive of shower and thunderstorm development in advance of the cold front. Corridor of stronger forcing will be oriented north and west of the CWA introducing uncertainty with respect to initiation and coverage. Pops in the blended grids are quite high given the scenario and potential for capping. Next round of height falls over the West Coast has the potential to result in considerable downstream amplification of the longwave ridge supportive of daytime highs approaching 90 by Monday. As evidenced by the poor continuity from the 00z to 12z ECMWF, this outcome is conditional on the degree to which the western energy detaches from the westerlies - a typical low-confidence tipping point in the solution space. Temps over the weekend will hover within a few degrees of seasonal average values with no precip expected within surface high pressure and confluent WNW flow aloft. No changes made to the inherited grids. MARINE... A weak frontal boundary will linger across the central Great Lakes tonight into Thursday, providing a focus for periodic showers and thunderstorms while the humid air mass remains in place. Southwest winds this afternoon gradually weaken and veer to the west tonight as low pressure moves from Lake Superior into southern Ontario/Quebec and the pressure gradient weakens locally. The approach of the next wave along the frontal boundary Wednesday will reorient the winds from the northeast by late in the day, leading to onshore flow of about 15 to 20 kt. The wave will pass through the central Great Lakes early Thursday with winds remaining elevated and out of the east through the day Thursday. HYDROLOGY... Seasonably warm and humid conditions will persist through the mid- week period while a frontal boundary orients itself across the region, resulting in an active period with multiple chances for showers and thunderstorms through Friday. Scattered shower and storm activity this evening will bring up to about 0.50 inches of rainfall. Another round is likely Wednesday afternoon/evening with rainfall totals of 0.25 to 0.75 inches more likely for that period. However, locally higher amounts in excess of one inch are possible within any persistent areas of heavier thunderstorms. This could lead to some minor flooding of poor drainage areas. Additional showers and storms are likely Friday before a cold front ushers in a cooler, drier air mass for start of the weekend. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....BT DISCUSSION...KK/JVC MARINE.......TF HYDROLOGY....TF You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Sep 10, 3:55 AM EDT, 16 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 355 AM EDT Tue Sep 10 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-110830- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 355 AM EDT Tue Sep 10 2019 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms north of M-59 today as a frontal boundary will be in the vicinity, with a slight chance of thunderstorms tonight spreading south toward the southern Michigan border. Thunderstorms that develop could be strong, producing wind gusts to 50 mph and small hail, along with heavy rainfall. Even a stray severe thunderstorm producing wind gusts to 60 mph and one inch hail can not be ruled out in the 4 to 10 pm window. Storm motion looks to be east 25 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a continued chance of thunderstorms Wednesday through Friday. The best chance for strong thunderstorms appears to focus Wednesday afternoon and then again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110830- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 355 AM EDT Tue Sep 10 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms over Lake Huron today, with a slight chance of thunderstorms tonight spreading over Lake St. Clair and Lake Erie. Thunderstorms that develop could be strong, producing wind gusts to 45 knots and small hail. Storm motion looks to be east at 20 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a continued chance of thunderstorms Wednesday through Friday. The best chance for strong thunderstorms appears to focus Wednesday afternoon and then again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Local storm report, Sep 10, 8:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
813 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 1 SE MIDLAND 43.62N 84.22W
09/10/2019 MIDLAND MI 911 CALL CENTER
TREES AND WIRES DOWNED AT HALEY AND BAYLISS. TIME
ESTIMATED VIA RADAR.
&&
KKLocal storm report, Sep 10, 8:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
815 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 2 WSW MIDLAND 43.61N 84.27W
09/10/2019 MIDLAND MI 911 CALL CENTER
TREES AND WIRES DOWNED AT CURRIE PKWY AND ISABELLA. TIME
ESTIMATED VIA RADAR.
&&
KKSpecial weather statement, Sep 10, 8:15 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
815 PM EDT Tue Sep 10 2019
MIZ049-110115-
Huron MI-
815 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR HURON COUNTY UNTIL 915 PM EDT...
At 815 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Port Austin to near
Caseville to Sebewaing. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Port Austin around 820 PM EDT.
Kinde around 835 PM EDT.
Bad Axe and Ubly around 850 PM EDT.
Harbor Beach and Port Hope around 855 PM EDT.
Other locations impacted by these storms include Redman, Parisville,
Huron City, White Rock, Ivanhoe, Rapson, Grindstone City, Pinnebog,
Ruth and Port Crescent State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4407 8286 4400 8270 4384 8259 4367 8256
4367 8261 4369 8261 4367 8347 4373 8347
4370 8349 4370 8352 4391 8329 4401 8322
4403 8310 4407 8305
TIME...MOT...LOC 0015Z 266DEG 34KT 4412 8307 4391 8321 4374 8341
MannLocal storm report, Sep 10, 8:28 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
828 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 1 ESE MIDLAND 43.62N 84.21W
09/10/2019 MIDLAND MI 911 CALL CENTER
LARGE TREE DOWNED AT SWEDE AND HALEY RD. TIME ESTIMATED
VIA RADAR.
&&
KKLocal storm report, Sep 10, 8:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
834 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG ESE CARO 43.49N 83.39W
09/10/2019 TUSCOLA MI 911 CALL CENTER
LARGE TREE DOWNED WITH WIRES. NUMEROUS POWER OUTAGES.
&&
KKLocal storm report, Sep 10, 8:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
840 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 3 E REESE 43.45N 83.62W
09/10/2019 TUSCOLA MI 911 CALL CENTER
TREES AND WIRES DOWNED AT M-81 AND BRADLEYVILLE RD. TIME
ESTIMATED VIA RADAR.
&&
KKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:15 PM EDT | Special Weather Statement | DTX | Huron | 60 min |
| Sep 10, 8:36 PM EDT | Tornado Warning | DTX | Tuscola | 24 min |
| Sep 10, 9:09 PM EDT | Special Weather Statement | DTX | Lapeer | 36 min |
| Sep 10, 9:13 PM EDT | Special Marine Warning | DTX | 62 min | |
| Sep 10, 9:57 PM EDT | Special Weather Statement | DTX | Lapeer | 63 min |
| Sep 11, 3:43 AM EDT | Small Craft Advisory | DTX | 66 hr | |
| Sep 11, 1:48 PM EDT | Special Weather Statement | DTX | Lenawee, Washtenaw | 57 min |
| Sep 11, 2:13 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland, Washtenaw, Wayne | 33 min |
| Sep 11, 2:37 PM EDT | Special Weather Statement | DTX | Monroe | 38 min |
| Sep 11, 2:41 PM EDT | Special Weather Statement | DTX | Genesee | 64 min |
| Sep 11, 2:56 PM EDT | Special Weather Statement | DTX | Saint Clair | 49 min |
| Sep 11, 3:00 PM EDT | Special Weather Statement | DTX | Macomb, Oakland | 60 min |
| Sep 11, 3:10 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 35 min |
| Sep 11, 3:12 PM EDT | Special Marine Warning | DTX | 52 min | |
| Sep 11, 3:14 PM EDT | Special Weather Statement | DTX | Lapeer | 61 min |
| Sep 11, 3:17 PM EDT | Special Weather Statement | DTX | Huron, Sanilac, Tuscola | 88 min |
| Sep 11, 3:21 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Sanilac | 54 min |
| Sep 11, 3:50 PM EDT | Special Weather Statement | DTX | Lapeer | 55 min |
| Sep 11, 3:56 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Oakland | 20 min |
| Sep 11, 5:15 PM EDT | Areal Flood Advisory | DTX | Macomb, Oakland, Washtenaw, Wayne | 3 hr |
| Sep 11, 5:26 PM EDT | Special Weather Statement | DTX | Washtenaw | 64 min |
| Sep 11, 5:35 PM EDT | Special Weather Statement | DTX | Genesee, Shiawassee | 55 min |
| Sep 11, 6:11 PM EDT | Special Weather Statement | DTX | Saint Clair | 64 min |
| Sep 11, 7:36 PM EDT | Special Weather Statement | DTX | Livingston, Oakland | 54 min |
| Sep 11, 7:48 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 40 min |
Nearby
Tornado Warnings in Michigan, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.